# SDR ASAA2023102145769

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 3,017 hours, 855 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLUL372
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,045 hours, 864 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. WILL NOT START WITH IGN. R/H STARTS NORMAL WITH IGN. L/H. GROUNDED - YES. (RESOLVED ON W/O: 1974578 TASKCARD: N/R-00001 ) FOUND FAULT HISTORY FOR #1 ENG RIGHT IGNITION SYSTEM IS FAILED MAINT MSG 74-42541. REF IFIM G74-00-00-810-839. OPENED ENG #1 COWLS AND TR ALT DEACTIVATION CHPT 5 TABLE 3 ITEMS 1 AND 7 USED AND REVERSED. REMOVED AND REPLACED #1 ENG R/H (LOWER) EXCITER REF. AMM 74-11-01. ACCOMPLISHED POWERPLANT TEST 18 AND 19. TESTS PASS. OPS NORMAL. MEL CONFIGURATION REVERSED. STATUS MSG UNINHIBITED. NO STATUS MSG SHOW. NO MAINT LIGHT ILLUMINATED. PLACARDS REMOVED SEAMC DAVE NOTIFIED.
